# SDR FDEA201706161685

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 53,772 hours, 21,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B373400000
- Part serial: NA
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 242LK CRACKED.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.   CLASSIFIED AS A MAJOR REPAIR.
